It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Dianne on December 05, 2000 at 08:40:39:

In Reply to: ADHD, ADDERALL posted by TINA on October 13, 2000 at 21:55:05:

: I GOT TWO BOYS AND BOTH ARE ON ADDERALL AND THE ONE IS 5YRS. OLD AND HE TAKES 30MGS IN THE MORNING AND 20 AT NOON AND HES ALSO ON CLONIDINE 2MGS 2PILLS AT NIGHT AND SINCE HES BEEN ON THIS HIGH DOSE HES BEEN HAVING REAL BAD DREAMS AND DON'T WANT ME TO LEAVE HIM WITH ANYONE AND I THINK THE MEDS GOT SOMETHING TO DO WITH THAT CAUSE IT MIGHT BE TO MUCH AND SEEM LIKE NO ONE CARE CAUSE THEY JUST KEEP UP IT THE BOY ONLY WEIGHS 53PDS SO DO YOU THINK ITS TO MUCH? THE OTHER BOY IS 4YRS OLD AND HE TAKES 20MGS OF ADDERALL BUT HES ALSO A DEVOLPE DELAY PLUS MENTAL RETARDED SO DO YOU THINK THAT HE SHOULD BE ON THAT KIND OF MEDS? WELL THINKS FOR LETTING ME WRITE.

Tina a doctor put my little boy on clonodine because he was having trouble sleeping at night. Other doctors have told me that the medication was for adults NOT children. They said it could not only harm the child but kill him. I don't mean to scare you but I wanted you to know. Please do research on any medications that you give to your children. Don't take any chances.

Follow Ups

All times are GMT -7. The time now is 09:35 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!